Under the assumptions of continuity and the existence of first-order partial derivatives of the solutions it is proved that the Cauchy problem
admits at most one solution if the function of the variables satisfies a Lipschitz condition with respect to , or a Lipschitz condition with respect to and a Hölder condition with respect to .
Cite this article
Zdzisław Kamont, Katarzyna Prządka, On Solutions of First-Order Partial Differential-Functional Equations in an Unbounded Domain. Z. Anal. Anwend. 6 (1987), no. 2, pp. 121–132